# SDR SWAA2022112173799

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 28,183 hours, 13,111 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLUE F/A CALL LIGHT UNDER AFT EXIT SIGN INOP / [01] OK TO CONTINUE PER MEL 21-10-01 SP1B
